# SDR 2007UALA01653

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 23,852 hours, 9,224 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN.   [06-26-07]   TROUBLESHOT SYSTEM AND FOUND FAULT ON STEERING ELECTRO HYDRAULIC MODULE.  REPLACED NOSE WHEEL STEERING SERVO CONTROL 6GC.
